# SDR DALA2024081308105

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 17,207 hours, 2,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 GROUND CREW REPORTS DENT ON AFT CARGO DOOR SURROUND. CORRECTIVE ACTION: DAMAGE IS AT FR65, STR42RH/42ARH. 1.250" IN LENGTH, .312" IN WIDTH, .078" DEPTH. PERFORMED REWORK PER A330 SRM 53-41-11-283- 022. DAMAGE IS IN ZONE B. INSPECTION ZONE 2 OPTIMIZED WITH GVI. INSPECTION THRESHOLD 1000FC/6800FH, SUBSEQUENT INSPECTION 1000FC /6800FH. DECAL INSTALLED. (5763916)
